# SDR NWAA091813212

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 56,771 hours, 25,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT TEST FAILS.  REPLACED EPSU 13WL, CKS OK.
